# SDR UIE2008F00028

- Difficulty date: August 25, 2008
- Submitted: September 3, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER SURFACE LEADING EDGE PANEL HAS A 3" CRACK LOCATED AT ILES 818.5 AND 9" FROM LEADING EDGE OF PANEL.   ALSO, REFERENCE ATLAS AIR EO NO. 4757A458.  UIEA200800297.
